Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Muscle stiffness, diagnosed with LCV, taking Wylosone, selcal, rantac. No improvements. Advise?

Dear Doctor, My mom, aged around 62 was diagnosed with LCV recently post all the tests( biopsy , etc). but she was having purpura on her thigh and foot since 2007 where doctor advised Wysolone and she was having since then. No post detection of LCV in addition to Wysolone she was given Shelcal 500, rantac 150 and Indocap SR 75mg for the pain which she is having in her muscles( stiffness ) she doesn t have any joint pains or other complications. this is the second visit we have made to the Hospital to consult doctor for the same case for the 1st medication of 2 months of the course completed and this consultation also doctor had advised same medicines. there is no recovery we see.. mom is suffering doctor. pls suggest. I m coming from Meghalaya, Shillong all the way to Delhi as we have consulted in Shillong, Guwahati and Kolkata but its diagnosed in the month of June 2012 in Delhi. i ll be leaving for Shillong on 26th of Oct. pls help and suggest. Regards Ayan
Asked On : Sat, 29 Sep 2012
Answers:  0 Views:  19 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor